Sur le Spectre de Fučik du 𝐩-Laplacien avec des poids indéfinis
[On the Fučik spectrum of the p-Laplacian with indefinite weights]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1061-1066.

We study the Fučik spectrum Σ of the one-dimensional p-Laplacian with indefinite weights. Some new results concerning the description and the asymptotic behaviour of Σ are obtained.

On étudie le spectre de Fučik Σ du p-Laplacien en dimension un et en présence de deux fonctions-poids qui peuvent changer de signe. Quelques nouveaux résultats concernant la description et le comportement asymptotique de Σ sont obtenus.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02402-0
Alif, Mohssine 1

1 60, av. Yacoub El Mansour, Résidence Abbès, Meknès, Maroc
@article{CRMATH_2002__334_12_1061_0,
     author = {Alif, Mohssine},
     title = {Sur le {Spectre} de {Fu\v{c}ik} du $ \mathbf{p}${-Laplacien} avec des poids ind\'efinis},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1061--1066},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02402-0},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02402-0/}
}
TY  - JOUR
AU  - Alif, Mohssine
TI  - Sur le Spectre de Fučik du $ \mathbf{p}$-Laplacien avec des poids indéfinis
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1061
EP  - 1066
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02402-0/
DO  - 10.1016/S1631-073X(02)02402-0
LA  - fr
ID  - CRMATH_2002__334_12_1061_0
ER  - 
%0 Journal Article
%A Alif, Mohssine
%T Sur le Spectre de Fučik du $ \mathbf{p}$-Laplacien avec des poids indéfinis
%J Comptes Rendus. Mathématique
%D 2002
%P 1061-1066
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02402-0/
%R 10.1016/S1631-073X(02)02402-0
%G fr
%F CRMATH_2002__334_12_1061_0
Alif, Mohssine. Sur le Spectre de Fučik du $ \mathbf{p}$-Laplacien avec des poids indéfinis. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1061-1066. doi : 10.1016/S1631-073X(02)02402-0. http://www.numdam.org/articles/10.1016/S1631-073X(02)02402-0/

[1] M. Alif, Spectre de Fučik : problème avec poids en dimension un et quelques remarques en dimension supérieure, Thèse de doctorat, Université Libre de Bruxelles, 1999

[2] Alif, M. Fučik spectrum for the Neumann problem with indefinite weights, Partial Differential Equations, Marcel Dekker, New York, 2002, pp. 45-62

[3] Alif, M.; Gossez, J.-P. On the Fučik spectrum with indefinite weights, Differential Integral Equations, Volume 12 (2001), pp. 1511-1530

[4] Allegretto, W.; Huang, Y.X. A Picone's identity for the p-Laplacian and applications, Nonlinear Anal., Volume 7 (1998), pp. 819-830

[5] Coddington, A.; Levinson, N. Theory of Ordinary Differential Equations, 1955

[6] Walter, W. Ordinary Differential Equations, Springer, 1998

Cited by Sources: